# SDR 97ZZZX1974

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Engine: Lyc LTIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: LW68504611085
- Condition: Gear Failed
- Location: Rt Engine
- Component: Electrosys, D6RN320
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DRIVE GEARS FAILED ON BOTH THE LEFT AND RIGHT SIDES OF THIS 'DUAL STYLE' MAGNETO ASSEMBLY, MODEL NR D6RN-3200.  AIR CREW WAS TAXIING AIRCRAFT WHEN RIGHT POWERPLANT STOPPED RUNNING.
